# SDR USAA990251

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Part time: 47,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C5 CHECK, FOUND 1 INCH LONG, 1 INCH WIDE, .011 DENT AND 1 INCH LONG, 1 INCH WIDE, .009 DEEP DENT AT RIGHT WING INBOARD FLAP, AFT SIDE, MIDDLE OF TOP CENTER SKIN PANEL.  CORROSION LEVEL 1.  CLEANED AND TREATED CORROSION PER SRM CHAP 51.  (M)
